Now a few months later I have a very heavy period with hug blood clots and I'm freaking out. Also have swollen feet and severe cramping that make me unable too move at times. About a month ago I went to my ob about my cramps (because I've had ssevere cramping since I've had the mirena) and she would just tell me too take tylonel and send me home. Idk if I misscarriage or just going crazy please help!
Unfortunately some people do experience irregular and excessive bleeding while using Mirena. If you have had it for 9 months then your body should have regulated by now. You will have to decide on what you would like to do. Please discuss with your doctor.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Sep 2018 • 35 answers
Updated 3 Aug 2015 • 3 answers
Updated 12 days ago • 50 answers
I took misoprostol at the end of October. I bleed through the night and had a huge blood clot in the
Updated 4 Dec 2014 • 1 answer
Updated 1 Sep 2018 • 1 answer